MathSciNet Relay Station
MathSciNet bibliographic data
MR1966754 53C24 (22E40 58J65)
Leuzinger, Enrico Kazhdan's property (T), $L^2$-spectrum and isoperimetric inequalities for locally symmetric spaces. Comment. Math. Helv. 78 (2003), no. 1, 116–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement